About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 876276, 14 pages
http://dx.doi.org/10.5402/2012/876276
Research Article

On the Conharmonic Curvature Tensor of Generalized Sasakian-Space-Forms

1Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata, West Bengal 700019, India
2Department of Mathematical Sciences, A. P. S. University, Rewa, Madhya Pradesh 486003, India

Received 25 October 2012; Accepted 28 November 2012

Academic Editors: G. Martin and M. Visinescu

Copyright © 2012 U. C. De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of the present paper is to characterize generalized Sasakian-space-forms satisfying certain curvature conditions on conharmonic curvature tensor. In this paper we study conharmonically semisymmetric, conharmonically flat, -conharmonically flat, and conharmonically recurrent generalized Sasakian-space-forms. Also generalized Sasakian-space-forms satisfying and have been studied.